The trace of Sobolev and Besov spaces if 0 < p < 1

Björn Jaweth

Studia Mathematica (1978)

  • Volume: 62, Issue: 1, page 65-71
  • ISSN: 0039-3223

How to cite

top

Jaweth, Björn. "The trace of Sobolev and Besov spaces if 0 < p < 1." Studia Mathematica 62.1 (1978): 65-71. <http://eudml.org/doc/218198>.

@article{Jaweth1978,
author = {Jaweth, Björn},
journal = {Studia Mathematica},
keywords = {trace of Besov spaces},
language = {eng},
number = {1},
pages = {65-71},
title = {The trace of Sobolev and Besov spaces if 0 < p < 1},
url = {http://eudml.org/doc/218198},
volume = {62},
year = {1978},
}

TY - JOUR
AU - Jaweth, Björn
TI - The trace of Sobolev and Besov spaces if 0 < p < 1
JO - Studia Mathematica
PY - 1978
VL - 62
IS - 1
SP - 65
EP - 71
LA - eng
KW - trace of Besov spaces
UR - http://eudml.org/doc/218198
ER -

NotesEmbed ?

top

You must be logged in to post comments.